MAUDE Adverse Event Report: Abbott Medical Amplatzer Talisman PFO Occluder; Transcatheter Septal Occluder

Abbott Medical Amplatzer Talisman PFO Occluder; Transcatheter Septal Occluder
Model Number 9-PFO-2518
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 25-18mm amplatzer talisman pfo occluder was implanted for a patent foramen ovale (pfo) closure procedure.On (b)(6)2026, an echocardiography performed and noted that the device appearing to be located in the right atrium on the atrial side, but seemed actually entrapped in the aortic¿tricuspid trigone.
 
Additional Manufacturer Narrative
An event of a device embolization was reported.Possible causes for device embolization include device over-sizing, device under-sizing or positioning issue due to patient anatomy.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause for the reported device embolization could not be determined.It is possible that procedural circumstances/ patient's difficulty anatomy contributed to the event, however this cannot be determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
Amplatzer Talisman PFO Occluder
Common Device Name
Transcatheter Septal Occluder
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50176851
Report Number2135147-2026-05400
Device Sequence Number13226741
Product Code MLV
UDI-Device Identifier05415067033314
UDI-Public(01)05415067033314(17)281231(10)11215298
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P120021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-PFO-2518
Device Catalogue Number9-PFO-2518
Device Lot Number11215298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown